# SDR UALA2013030401272

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 59,866 hours, 16,736 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 297
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS INTERPHONE SELECTOR INOP ON AUDIO PANEL.  COMPLIED WITH MEL.  NEW AUDIO SELECTOR PANEL 581-2073.  REPLACED AUDIO SELECTOR PANEL.  OPS CHECKED GOOD REF AMM.  PLEASE CORRECT AMM TO READ 23-51-01.
